ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Reply to comments on "On the Relationship Between Fractal Dimension and the Performance of Multi-Resonant Dipole Antennas using Koch Curves"

Vinoy, KJ and Abraham, Jose K and Varadan, Vijay K (2004) Reply to comments on "On the Relationship Between Fractal Dimension and the Performance of Multi-Resonant Dipole Antennas using Koch Curves". In: IEEE Transactions on Antennas and Propagation, 52 (6). 1627 -1628.

[img] PDF
reply_to_comments.pdf - Published Version
Restricted to Registered users only

Download (67Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Abstract

The authors of the present comment [1] have triedto bring forth some issues that were possibly not clear in the original article [2].We are glad at this secondopportunity andthank them for the same. However, we disagree on most of their presumptions.

Item Type: Journal Article
Additional Information: Copyright 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: Fractals;Multifrequency antennas;Wire antennas
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 28 Nov 2005
Last Modified: 23 Feb 2012 04:58
URI: http://eprints.iisc.ernet.in/id/eprint/4202

Actions (login required)

View Item View Item